# SDR HEEA966484

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 1171261201
- Condition: Spalled
- Location: M/R Gr Box
- Part time: 2,313 hours
- Component: 1171200501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING INNER RACE, ROLLERS AND OUTER RACE SPALLING EXCESSIVELY.
